Alert archive / Colorado / Winter Storm Watches in 2011
Winter Storm Watch 18, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm watch at Dec 11, 2011, 3:05 PM MST for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Dec 12, 2011, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 11, 2011, 3:05 PM MST (22:05 UTC)
- In effect from
- Dec 12, 2011, 6:00 PM MST
- Expired
- Dec 12, 2011, 4:06 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.1 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1505 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012 WWUS45 KPUB 112205 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MST SUN DEC 11 2011 COZ068-120415- /O.NEW.KPUB.WS.A.0018.111213T0100Z-111214T1900Z/ EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CUMBRES PASS...WOLF CREEK PASS 305 PM MST SUN DEC 11 2011 ...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS. * CAUSE AND TIMING...A STRONG LOW PRESSURE CENTER WILL MOVE FROM OFF THE SOUTHERN CALIFORNIA COAST MONDAY AFTERNOON INTO COLORADO BY WEDNESDAY MORNING. THIS STORM WILL BRING A PROLONGED PERIOD OF MOIST SOUTHWEST FLOW INTO THE REGION. * SNOW ACCUMULATION...ACCUMULATIONS OF 1 TO 2 FEET ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. * WIND...SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * IMPACT...SNOW AND BLOWING SNOW COULD CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
2 follow-up statements
904 WWUS45 KPUB 120319 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 819 PM MST SUN DEC 11 2011 COZ068-121130- /O.CON.KPUB.WS.A.0018.111213T0100Z-111214T1900Z/ EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CUMBRES PASS...WOLF CREEK PASS 819 PM MST SUN DEC 11 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET. * CAUSE AND TIMING...A STRONG LOW PRESSURE CENTER WILL MOVE FROM OFF THE SOUTHERN CALIFORNIA COAST MONDAY AFTERNOON INTO COLORADO BY WEDNESDAY MORNING. THIS STORM WILL BRING A PROLONGED PERIOD OF MOIST SOUTHWEST WINDS AND MODERATE SNOW TO THE AREA. * SNOW ACCUMULATION...ACCUMULATIONS OF 1 TO 2 FEET ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * IMPACT...SNOW AND BLOWING SNOW COULD CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
054 WWUS45 KPUB 121106 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 406 AM MST MON DEC 12 2011 COZ068-121715- /O.UPG.KPUB.WS.A.0018.111213T0100Z-111214T1900Z/ /O.NEW.KPUB.WS.W.0022.111212T2100Z-111214T1800Z/ EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CUMBRES PASS...WOLF CREEK PASS 406 AM MST MON DEC 12 2011 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM MST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET. * CAUSE AND TIMING...A STRONG LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST MONDAY AFTERNOON WILL MOVE ACROSS THE ROCKIES THROUGH WEDNESDAY MORNING. THE MOVEMENT OF THIS STORM SYSTEM WILL BRING A PROLONGED PERIOD OF MOIST SOUTHWEST WINDS AND PERIODS OF MODERATE TO HEAVY SNOWFALL TO THE SOUTHWEST MOUNTAINS. * SNOW ACCUMULATION...ACCUMULATIONS OF 12 TO 20 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 2 FEET POSSIBLE ON THE HIGHER SOUTH AND WEST FACING SLOPES. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO ICY...SNOW PACKED ROADS AND REDUCED VISIBILITIES IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Dec 11, 10:44 AM MST, 4 hours 21 minutes earlier.
Area forecast discussion, Dec 11, 10:44 AM MST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1044 AM MST SUN DEC 11 2011 .AVIATION... VFR CONDITIONS CAN BE EXPECTED THE NEXT 24 HOURS AT THE TAF SITES. THERE WILL BE AN INCREASE IN HIGH CLOUDS TONIGHT...WITH SOME MID LEVEL CLOUDS MOVING IN MONDAY MORNING...BUT CIGS WILL STILL BE IN THE VFR CATEGORY. && .PREV DISCUSSION... /ISSUED 419 AM MST SUN DEC 11 2011/ SHORT TERM... (TODAY AND TONIGHT) CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING WEAK WESTERLY FLOW ALOFT ACROSS THE STATE WITH STRONGER ZONAL FLOW ACROSS THE NORTHERN TIER OF STATES AT THIS TIME. WATER VAPOR IMAGERY IS ALSO INDICATING AN UPPER LEVEL TROUGH DIGGING ACROSS THE PACIFIC NORTHWEST COAST AT THIS TIME. AT THE SFC...LEE TROUGH IS DEEPENING ACROSS THE EASTERN PLAINS WITH 1-2MB 3HOURLY PRESSURE FALLS BEING REALIZED AT THIS TIME. REGIONAL SATELLITE IMAGERY INDICATING CLEAR SKIES ACROSS THE STATE WITH AN EXTENSIVE AREA OF STRATUS ACROSS EASTERN NEW MEXICO AND WESTERN TEXAS LIFTING NORTH AT THIS TIME. CURRENT TEMPS ARE MAINLY IN THE TEENS AND 20S WITH POCKETS OF SINGLE DIGIT READINGS ACROSS THE LOWER ARKANSAS RIVER VALLEY AND HIGH MTN VALLEY AND BELOW ZERO READINGS ACROSS THE SAN LUIS VALLEY AT THIS TIME. ALS IS ALSO REPORTING VISIBILITIES AROUND 1/4 MILE IN FZFG AT THIS TIME...HOWEVER LOOKS TO BE VERY LOCALIZED WITH WEB CAMS AROUND THE AREA INDICATING MUCH BETTER CONDITIONS. TODAY...DRY WESTERLY FLOW ALOFT SLOWLY INCREASES ACROSS THE STATE AS A SHORT WAVE ASSOCIATED WITH THE DIGGING SYSTEM ACROSS THE PAC NORTHWEST EJECTS ACROSS THE NORTHERN ROCKIES. INCREASING WESTERLY FLOW WILL ALLOW FOR LEE TROUGH TO DEEPEN ACROSS THE I-25 CORRIDOR ALLOWING FOR LOW LEVEL FLOW TO BECOME MORE WEST TO SOUTHWEST ALONG AND WEST OF I-25 AND MORE SOUTH TO SOUTHEAST ACROSS THE EASTERN PLAINS...OWNING TO THE POSSIBILITY OF SOME STRATUS ACROSS EASTERN NEW MEXICO MOVING ACROSS THE FAR SE PLAINS THROUGH THE EARLY MORNING HOURS. TEMPS ALOFT HAVE WARMED SLIGHTLY AND WITH CONTINUED SUNNY SKIES...SHOULD SEE HIGHS AT OR SLIGHTLY WARMER THAN YESTERDAY...WITH THE COOLEST READINGS ACROSS THE SAN LUIS VALLEY AND LOWER ARKANSAS RIVER VALLEY WHERE STRONG SFC BASED INVERSIONS ARE EXPECTED TO PERSIST. TONIGHT...WEST TO SOUTHWEST FLOW CONTINUES TO INCREASE ACROSS THE STATE WITH A BROAD UPPER TROUGH CARVING OUT ACROSS WESTERN GREAT BASIN AS THE NORTHERN ROCKIES SHORT WAVE TRANSLATES ACROSS THE NORTHERN HIGH PLAINS. LEE TROUGH KICKS OUT ACROSS THE EASTERN PLAINS WITH PASSING NORTHERN ROCKIES WAVE...WITH A WEAK BACKDOOR COLD FRONT SLIDING ACROSS THE EASTERN PLAINS THROUGH EARLY MONDAY MORNING. THE WESTERLY LOW LEVEL FLOW BECOMING MORE NORTHERLY THROUGH THE OVERNIGHT SHOULD KEEP SOUTHERN HIGH PLAIN STRATUS EAST OF THE AREA WITH OVERNIGHT LOWS AT OR A TAD WARMER THAN THIS MORNINGS READINGS. NOT MUCH CHANGE EXPECTED ACROSS THE SAN LUIS VALLEY...WITH LOWS IN THE SINGLE DIGITS BELOW ZERO...AND THE POTENTIAL FOR PATCHY FREEZING FOG. -MW LONG TERM... (MONDAY THROUGH SATURDAY) MONDAY...LOOKS LIKE A DRY DAY OVER MUCH OF THE AREA...WITH THE EXCEPTION OF THE EASTERN SAN JUAN MOUNTAINS LATE IN THE DAY. AN AREA OF MOISTURE IS FORECAST TO MOVE NORTHEAST FROM THE SOUTHWEST US AND HIT THE EASTERN SAN JUANS WITH FAVORABLE UPSLOPE FLOW. AMOUNTS WILL BE LIGHT INITIALLY. MONDAY NIGHT...AS THE LONGWAVE TROUGH GETS A LITTLE CLOSER TO THE AREA...THE SNOW SHOULD PICK UP SOME IN THE EASTERN SAN JUANS AND THE SOUTHERN SANGRE DE CRISTOS. ONE THING TO WATCH...ACCORDING TO THE GFS...IS THE POSSIBILITY OF SOME LIGHT FREEZING RAIN ACROSS EXTREME SOUTHEAST COLORADO. THE NAM DOES NOT HAVE THIS...AND I LEFT THAT POSSIBILITY OUT OF THE FORECAST. TUESDAY AND TUESDAY NIGHT...THE NAM HAS GOOD UPSLOPE FLOW ACROSS THE EASTERN SAN JUANS DURING THE DAY AND INTO THE EVENING. WITH SOME DYNAMICS...SNOW IS ALSO A GOOD BET ACROSS THE SANGRES. SEVERAL INCHES OF SNOW IS PROBABLE ACROSS THE EASTERN SAN JUANS. AFTER COLLABORATING WITH GJT...DECIDED TO HOLD OFF ON ISSUING A WINTER STORM WATCH FOR ZONE 68. ABQ ISSUED ONE FOR THEIR NORTHEAST MOUNTAINS THOUGH. THE REST OF THE AREA IS NOT EXPECTED TO SEE MUCH IN THE WAY OF PRECIPITATION...WITH THE EXCEPTION OF THE EASTERN SAWATCH RANGE...WHERE SMALL ACCUMULATIONS WILL BE PROBABLE. WEDNESDAY AND THURSDAY...THE LONGWAVE TROUGH AXIS IS FORECAST TO REACH THE COLORADO KANSAS BORDER BY MIDDAY. THE BEST CHANCES FOR LINGERING SNOW WILL BE ACROSS THE MOUNTAINS. THE UPPER FLOW WILL FEATURE A WEAK SHORTWAVE RIDGE LATER IN THE DAY INTO THURSDAY...WHICH WILL PROVIDE MAINLY DRY WEATHER. FRIDAY AND SATURDAY...GFS NOW BECOMING MORE IN LINE WITH THE EUROPEAN SOLUTION. A TROUGH WILL LIKELY BE CARVED OUT ACROSS THE GREAT BASIN AND SOUTHWEST US...AND CUTOFF OVER THE DESERT SOUTHWEST. THE MOVEMENT EAST OVER THE WEEKEND OVER NEW MEXICO IS STILL IN DOUBT...AS THE GFS AND EUROPEAN EJECT IT AT DIFFERENT TIMES. STAY TUNED. -TLM- AVIATION... LOCALIZED LIFR CONDITIONS BEING REPORTED AT ALS ATTM...WITH CURRENT AIRPORT WEB CAMS NOT SHOWING MUCH IN THE WAY OF CLOUDS OR RESTRICTED VISIBILITIES. WOULD EXPECT IMPROVING CONDITIONS BY 14Z WITH VFR CONDITIONS THEN EXPECTED TO CONTINUE THROUGH AT LEAST 04Z WHEN MODEL SOUNDINGS AGAIN INDICATE THE POTENTIAL FOR IFR CONDITIONS IN FREEZING FOG. VFR CONDITIONS ARE EXPECTED AT COS AND PUB FOR THE NEXT 24 HOURS. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/28
Hazardous weather outlook, Dec 11, 6:46 AM MST, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 646 AM MST SUN DEC 11 2011 COZ058>089-093>099-121400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 646 AM MST SUN DEC 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FIRST OF TWO WINTER SYSTEMS WILL APPROACH THE AREA FROM THE SOUTHWEST LATE MONDAY. THIS SYSTEM IS EXPECTED TO BRING MODERATE TO HEAVY SNOW TO THE EASTERN SAN JUAN MOUNTAINS THROUGH TUESDAY NIGHT. SIGNIFICANT ACCUMULATIONS...POSSIBLY A FOOT OR MORE...WILL OCCUR ACROSS THE HIGHER ELEVATIONS DURING THIS TIME. THE SYSTEM WILL THEN MOVE THROUGH SOUTHEAST COLORADO ON TUESDAY NIGHT AND WEDNESDAY. SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE FOR THE REST OF THE CONTINENTAL DIVIDE...AND THE EASTERN MOUNTAINS...DURING THIS TIME. THE EASTERN PLAINS WILL SEE LITTLE IF ANY SNOWFALL FROM THIS SYSTEM. THE SECOND WINTER SYSTEM WILL MOVE IN LATE FRIDAY...AND MAY AFFECT THE SOUTHERN PART OF THE AREA THROUGH SATURDAY. THE EXACT TIMING AND TRACK OF THIS SYSTEM IS UNCERTAIN. THE SOUTHERN MOUNTAINS WILL LIKELY SEE SOME PRECIPITATION...BUT THE LOWER ELEVATIONS WILL PROBABLY SEE LITTLE OR NO SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT. 23/13
Nearby
Winter Storm Watches in Colorado, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.